# SDR 2003FA0000384

- Difficulty date: March 14, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N5326U
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844046
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 67271800
- Condition: Worn
- Location: Nlg Actuator
- Part time: 1,086 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE NOSE GEAR ACTUATOR ATTACH BRACKETT WAS FOUND LOOSE.  ALL ATTACH RIVETS AND HARDWARE WERE FOUND TO BE WORKING.  THE NOSE GEAR ACTUATOR ROD END CLEVIS ATTACH BOLT WAS ALSO FOUND BENT.  THE BRACKETT AND CLEVIS BOLT WERE REPLACED.  THIS SI THE SECOND SUCH OCCURANCES IN OUR FLEET.  RECOMMEND REPLACING THE CLEVIS BOLT EVERY 100 HOUR AND THOROUGHLY INSPECTING THIS AREA AT EACH INSPECTION.  THE DEFECTIVE PARTS WERE SENT TO THE MANUFACTURE FOR EVALUATION.
